Alert archive / Kentucky / Tornado Warnings in 2014
Tornado Warning 55, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Jun 7, 2014, 3:41 PM CDT for Calloway County, Graves County, Kentucky. It was in force for 49 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2014, 3:41 PM CDT (20:41 UTC)
- Expired
- Jun 7, 2014, 4:30 PM CDT
- In force
- 49 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Calloway County, KY, Graves County, KY
The radar
The Paducah radar (KPAH), 67 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 3:45 PM CDT | TSTM WND DMG | Coldwater, KY | SEVERAL TREES UPROOTED ALONG HWY 121. POWER OUTAGES REPORTED. |
| Jun 7, 4:00 PM CDT | TSTM WND DMG | Sedalia, KY | OUTDOOR FURNITURE LIFTED OFF DECK AND NOW IN ROADWAY. |
| Jun 7, 4:00 PM CDT | TSTM WND DMG | Sedalia, KY | OUTDOOR FURNITURE LIFTED OFF DECK AND NOW IN ROADWAY. NUMBER OF OAK TREES DOWN AND A POWER POLE SNAPPED 4 FEET FROM THE TOP ALONG STATE ROUTE 1890. |
| Jun 7, 4:00 PM CDT | TSTM WND DMG | Sedalia, KY | OUTDOOR FURNITURE LIFTED OFF DECK AND NOW IN ROADWAY.ONE HOME WITH ROOF BLOWN OFF. NUMBER OF OAK TREES DOWN AND A POWER POLE SNAPPED 4 FEET FROM THE TOP ALONG STATE ROUTE 1890. SEVERAL FLOODED ROADWAYS IN SOUTHERN HALF OF COUNTY. |
| Jun 7, 4:05 PM CDT | TSTM WND DMG | Almo, KY | LATE REPORT. CAMPER FLIPPED OVER. MOBILE HOME WITH UNDERPINNING DAMAGE. TOBACCO BARN ROOF DAMAGE. TREES UPROOTED. DAMAGE REPORTED ALONG THE FOLLOWING ROADS...SPRING ROAD, COLE CAMPGROUND ROAD, PALMER ROAD AND WRATHER ROAD. |
| Jun 7, 4:10 PM CDT | TSTM WND DMG | Murray, KY | REPORTS OF DOWNED TREES AND POWER OUTAGES THROUGHOUT THE COMMUNITY. ALSO REPORTED PEA SIZE HAIL FOR 10 MINUTES. WATER ACROSS MANY STREETS. |
| Jun 7, 4:20 PM CDT | TSTM WND GST 60 | 3 N New Concord, KY | LARGE TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 2:44 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.7 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 1035 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
129
WFUS53 KPAH 072041
TORPAH
KYC035-083-072130-
/O.NEW.KPAH.TO.W.0055.140607T2041Z-140607T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
341 PM CDT SAT JUN 7 2014
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* TORNADO WARNING FOR...
CALLOWAY COUNTY IN WESTERN KENTUCKY...
EAST CENTRAL GRAVES COUNTY IN WESTERN KENTUCKY...
* UNTIL 430 PM CDT
* AT 339 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR SEDALIA...AND MOVING EAST AT 35 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
MURRAY AROUND 405 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE KIRKSEY AND NEW CONCORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3654 8849 3664 8868 3676 8862 3672 8808
3651 8803 3649 8805 3649 8818
TIME...MOT...LOC 2041Z 283DEG 29KT 3669 8854
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$3 follow-up statements
007
WWUS53 KPAH 072058
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
358 PM CDT SAT JUN 7 2014
KYC083-072108-
/O.CAN.KPAH.TO.W.0055.000000T0000Z-140607T2130Z/
GRAVES KY-
358 PM CDT SAT JUN 7 2014
...THE TORNADO WARNING FOR EAST CENTRAL GRAVES COUNTY IN WESTERN
KENTUCKY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3654 8849 3665 8849 3674 8846 3672 8809
3670 8807 3651 8803 3649 8805 3649 8819
TIME...MOT...LOC 2058Z 289DEG 35KT 3662 8834
$$
KYC035-072130-
/O.CON.KPAH.TO.W.0055.000000T0000Z-140607T2130Z/
CALLOWAY KY-
358 PM CDT SAT JUN 7 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR CALLOWAY COUNTY IN WESTERN
KENTUCKY UNTIL 430 PM CDT...
AT 353 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR MURRAY...AND MOVING EAST AT 40 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION AND 80 MPH WIND GUSTS.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF CALLOWAY
COUNTY...INCLUDING THE FOLLOWING LOCATIONS...NEW CONCORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3654 8849 3665 8849 3674 8846 3672 8809
3670 8807 3651 8803 3649 8805 3649 8819
TIME...MOT...LOC 2058Z 289DEG 35KT 3662 8834
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$741
WWUS53 KPAH 072116
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
416 PM CDT SAT JUN 7 2014
KYC035-072130-
/O.CON.KPAH.TO.W.0055.000000T0000Z-140607T2130Z/
CALLOWAY KY-
416 PM CDT SAT JUN 7 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN CALLOWAY COUNTY IN
WESTERN KENTUCKY UNTIL 430 PM CDT...
AT 411 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 6 MILES EAST OF MURRAY...AND MOVING EAST AT 35 MPH.
HAZARD...TORNADO...QUARTER SIZE HAIL...AND 80 MPH WIND.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
NEW CONCORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3650 8827 3663 8830 3673 8828 3672 8809
3671 8808 3669 8807 3651 8803 3649 8805
3649 8820
TIME...MOT...LOC 2116Z 279DEG 29KT 3664 8817
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$974
WWUS53 KPAH 072129
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
429 PM CDT SAT JUN 7 2014
KYC035-072138-
/O.EXP.KPAH.TO.W.0055.000000T0000Z-140607T2130Z/
CALLOWAY KY-
429 PM CDT SAT JUN 7 2014
...THE TORNADO WARNING FOR EASTERN CALLOWAY COUNTY IN WESTERN
KENTUCKY WILL EXPIRE AT 430 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3650 8827 3663 8830 3673 8828 3672 8809
3671 8808 3669 8807 3651 8803 3649 8805
3649 8820
TIME...MOT...LOC 2128Z 279DEG 29KT 3662 8805
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Jun 7, 3:40 PM CDT, 1 minute earlier.
Area forecast discussion, Jun 7, 3:40 PM CDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 340 PM CDT Sat Jun 7 2014 .MESOSCALE DISCUSSION... Issued at 339 PM CDT SAT JUN 7 2014 Tornadic supercell moving into extreme northwest Tennessee appears to be on the leading edge of a persistent theta-e gradient per 20z LAPS Surface fields. The long axis of this theta-e gradient stretches west northwest into central Carter County. Anticipate that any cells/supercells will likely continue along this axis through the next couple of hours. The 13km RUC shows favorable 1000-500 mb lapse rates for wind damage potential and limited hail potential through at least 23z. A secondary zone of theta-e convergence in the Purchase area of West Kentucky is coincident with the second circulation, so bouyancy is not a problem. The RUC suggests that some more stable 850-500 lapse rates may become more stable with time. This may limit upscale growth of organized updrafts further north the current severe thunderstorm watch #252. The RUC suggests some slightly sharper lapse rates for isolated wind potential from 21z- 00z along and east of the Ohio and Wabash Rivers into Southwest Indiana and West Kentucky. However, this area should diminish quickly with sunset, but the aforementioned area along the Southeast Missouri/Northeast Arkansas area will remain under the gun for a few hours. && .SHORT TERM...(Tonight through Monday night) Issued at 139 CDT SAT JUN 7 2014 We have been monitoring the evolution of a squall line that originated in south central MO early this morning in association with an MCV/sfc low. It is currently impacting parts of southeast MO this afternoon and will be moving into the southern IL and western KY soon and eventually into SWIN. We had a report of an inch of rain in 15 minutes and winds gusting to 30 mph from a spotter near POF...otherwise the convection has remained sub severe. Latest LAPS data indicates a weak warm frontal boundary from near St. Louis to middle TN. Instability has been increasing throughout the day and has allowed convection to sustain itself. In fact, new convection appears to be forming ahead of the line in parts of southern IL. SPC has issued an MCD for our area for a potential watch this afternoon, giving special attention to the convection from West Plains MO to Ft. Smith AR. Damaging winds and hail, along with very high rainfall rates will be the main threats. An isolated short lived tornado is also possible. We will continue with likely PoPs this evening, but then diminish from west to east overnight as this system pulls out of the area. We should see much lower chances of convection on Sunday in the wake of the aforementioned system. Much of the area may be convection free. Whatever lull Sunday, will be short lived, as the GFS/ECMWF bring another mid level disturbance across the area Sunday night. Best chances will be in the southern half of the area. Then a more significant upper level low will dig into the plains Monday and head toward the area late Monday into Monday night. Therefore, scattered showers and thunderstorms will be a good bet starting on Monday and lasting through Tuesday...as the system approaches and then moves across our region. Heavy rainfall looks to be a good possibility as precipitable waters are running 1.80-1.90 inches. Severe weather is possible, especially on Tuesday when wind fields are expected to strengthen somewhat. No real changes in temperatures expected over the next few days. Highs in the 80s, lows in the 60s. .LONG TERM...(Tuesday night through Saturday) Issued at 139 CDT SAT JUN 7 2014 By 00Z Wednesday, the GFS, ECMWF, and GEM are in good agreement that a cut-off low will be centered over southern Missouri. The slow progression of this low across the Mid Mississippi River Valley will keep the potential for showers and thunderstorms in the forecast Tuesday night into Wednesday. While an isolated strong storm cannot be ruled out, the main impact during this time should be locally heavy rain, with precipitable water values 1.50 to 1.75 inches. As the low weakens and shifts northeast into the Great Lakes Wednesday night, expect a temporary lull in the chance for showers and thunderstorms late Wednesday night into Thursday. However, another ripple of energy in the weak zonal flow pattern is forecast to move slowly across the region Thursday night into Friday night. As a result, the chance for showers and thunderstorms will be somewhat elevated during this time. A transition to mainly dry weather should occur next weekend, though an isolated mainly afternoon/evening thunderstorm certainly cannot be ruled out given the warm and humid air mass in place across the forecast area. Temperatures through the period will be seasonably warm. Expect lows each morning in the mid to upper 60s. Afternoon highs will warm from the lower 80s on Wednesday into the upper 80s by Saturday. && .AVIATION... Issued at 1232 CDT SAT JUN 7 2014 Low pressure over Missouri will track north of the region through tonight. The approach of this low and a weak attendant frontal boundary will result in scattered thunderstorms this afternoon and evening. A few severe storms are possible later this afternoon and early this evening. Scattered to broken cumulus will occasionally restrict ceilings to MVFR, particularly in the vicinity of thunderstorms. Winds will swing around to the west/southwest tonight and then north/northwest Sunday morning as dry conditions return. Will need to monitor the potential development of low clouds and perhaps some fog late tonight and early Sunday morning. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...NONE. MO...NONE. IN...NONE. KY...NONE. && MESOSCALE...Smith
Hazardous weather outlook, Jun 7, 3:06 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 306 PM CDT SAT JUN 7 2014 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-081000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 306 AM CDT SAT JUN 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS CURRENTLY IN EFFECT FOR THE SOUTHERN BORDER COUNTIES OF SOUTHEAST MISSOURI AND WEST KENTUCKY UNTIL 9 PM CDT. SCATTERED THUNDERSTORMS ARE FORECAST. BEST CHANCES WILL BE FROM MIDDAY THROUGH LATE EVENING. SEVERE STORMS CANNOT BE RULED OUT. PRIMARY HAZARDS WILL BE...LOCALLY DAMAGING WINDS...ISOLATED SEVERE HAIL AND BRIEF...SHORT LIVED TORNADOES. LOCALLY HEAVY RAIN IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS ONLY A SMALL CHANCE OF STORMS SUNDAY. FOR THE MOST PART A LULL IS EXPECTED...BEFORE CHANCES GRADUALLY INCREASE SUNDAY NIGHT THROUGH MIDWEEK. A FEW STRONG...PERHAPS SEVERE STORMS CANNOT BE RULED OUT. LOCALLY HEAVY RAIN IS ALSO A CONCERN. THE CHANCES FOR STORMS SHOULD DECREASE LATE IN THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED. CN/SMITH
In the hours before
Special weather statement, Jun 7, 10:50 AM CDT, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 1050 AM CDT SAT JUN 7 2014 MOZ107-071630- CARTER MO- 1050 AM CDT SAT JUN 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CARTER COUNTY IN SOUTHEAST MISSOURI UNTIL 1130 AM CDT... AT 1046 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF WINONA...OR 12 MILES WEST OF VAN BUREN...MOVING EAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS THAT MAY BE IMPACTED INCLUDE... VAN BUREN...FREMONT...HUNTER...ELLSINORE AND FREEMONT. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.
Special weather statement, Jun 7, 11:48 AM CDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 1148 AM CDT SAT JUN 7 2014 MOZ107-071730- CARTER MO- 1148 AM CDT SAT JUN 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CARTER COUNTY IN SOUTHEAST MISSOURI UNTIL 1230 PM CDT... AT 1144 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF VAN BUREN...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS THAT MAY BE IMPACTED INCLUDE... HUNTER...ELLSINORE AND GRANDIN. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.
Special weather statement, Jun 7, 2:18 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 218 PM CDT SAT JUN 7 2014 MOZ110-112-114-072000- MISSISSIPPI MO-NEW MADRID MO-STODDARD MO- 218 PM CDT SAT JUN 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STODDARD...NEW MADRID AND MISSISSIPPI COUNTIES IN SOUTHEAST MISSOURI UNTIL 300 PM CDT... AT 212 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PARMA...OR 9 MILES NORTHWEST OF LILBOURN... MOVING EAST AT 30 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS THAT MAY BE IMPACTED INCLUDE... LILBOURN...NEW MADRID...HUNTER-DAWSON STATE HISTORIC SITE...EAST PRAIRIE...BIG OAK TREE STATE PARK...TOWOSAHGY STATE HISTORIC SITE...CANALOU...MATTHEWS...HOWARDVILLE...FARRENBURG...DORENA... CATRON AND NORTH LILBOURN. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.
Local storm report, Jun 7, 3:08 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
308 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TORNADO 6 S NEW MADRID 36.50N 89.55W
06/07/2014 NEW MADRID MO EMERGENCY MNGR
TORNADO DAMAGE REPORTED 6 MILES SOUTH OF THE COMMUNITY.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 8:39 PM CDT | Areal Flood Advisory | PAH | Calloway, Graves | 3 hr |
| Jun 7, 1:33 PM CDT | Areal Flood Advisory | PAH | Ballard, Carlisle, Graves, Hickman, McCracken | 117 min |
| Jun 7, 2:25 PM CDT | Tornado Warning | PAH | Fulton | 35 min |
| Jun 7, 2:53 PM CDT | Areal Flood Advisory | PAH | Fulton, Graves, Hickman | 112 min |
| Jun 7, 2:56 PM CDT | Tornado Warning | PAH | Fulton | 34 min |
| Jun 7, 3:22 PM CDT | Tornado Warning | PAH | Graves, Hickman | 23 min |
| Jun 7, 3:33 PM CDT | Tornado Warning | PAH | Graves | 27 min |
| Jun 7, 3:48 PM CDT | Areal Flood Advisory | PAH | Calloway, Graves, Marshall, Trigg | 117 min |
| Jun 7, 5:10 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Todd | 50 min |
Nearby
Tornado Warnings in Kentucky, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.